# SDR COEA2019070304804

- Difficulty date: July 3, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 23,305 hours, 31,070 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: S57214422200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 203902 NR 13 LEVEL 2/MINOR REPAIR: L/H OUTBOARD FUEL PLANK HAS CORROSION BETWEEN RIBS 13-23.  : REPAIR PER SRAS PCE-2561/17...12117 ISSUE A, DATED 8/12/2019.
